# SDR DHL2001742517

- Difficulty date: October 10, 2001
- Submitted: October 20, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT BAG BIN, SIDE WALL TO FLOOR, SUB FLOOR ABOVE 55R 27L IS CRACKED AT STA 1148, MARKED.
